# SDR FDEA201004271377

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777*
- Aircraft serial: 37722
- Aircraft time: 1,306 hours, 220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771124
- Part serial: 2546
- Condition: Dislodged
- Location: Right
- Part time: 1,295 hours, 218 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EMERGENCY SLIDE DEPLOYED ON THE GROUND.  ANC R  RELEASED FOR SERVICE IAW MEL: 52-11-01-02  CATEGORY: C EXPIRATION: 07MAY10  "MEL 52-11-01-02: DOOR (R1 SLIDE/RAFT-INOP)  IF SLIDE/RAFT TO BE RETAINED ONBOARD THEN PRIOR TO  EACH DEPARTURE MX MUST VERIFY SLIDE STOWED ACCORDING TO PROCEDURES.  NOTE: SLIDE DID NOT INFLATE, ONLY CAME OUT OF PACK,  UNABLE TO GET SLIDE BACK IN PACK DUE TIME, SLIDE IS  NOW REMOVED FROM ACFT EA G-5220-140125, ACFT K FOR  SERVICE.  REMOVAL FROM ACFT ONLY **NO INSTALLATION**  INSTALLED R-1 ESCAPE SLIDE IAW MM 25-66-01-4. OP'S  CK GOOD. NOTE: R-I DOOR PRESSURE RESERVOIR HAS NO AIR PRESSURE. ITEM REMAINS DEFERRED. REF. WRI NR 25-60-0494 FOR MSN INFO FOR PRESS.  RESERVOIR.
